MathSciNet Relay Station
MathSciNet bibliographic data
MR2149529 11D45 (11D72 11L07 11P55)
Parsell, Scott T. A generalization of Vinogradov's mean value theorem. Proc. London Math. Soc. (3) 91 (2005), no. 1, 1–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement